MathSciNet Relay Station
MathSciNet bibliographic data
MR1923973 20G25 (22E40)
Quint, J.-F. Cônes limites des sous-groupes discrets des groupes réductifs sur un corps local. (French) [Limit cones of discrete subgroups of reductive groups over a local field] Transform. Groups 7 (2002), no. 3, 247–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement